The Way to the Proof of Fermat’s Last Theorem
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 18 (2009) no. S2, p. 5-23
@article{AFST_2009_6_18_S2_5_0,
     author = {Frey, Gerhard},
     title = {The Way to the Proof of Fermat's Last Theorem},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 18},
     number = {S2},
     year = {2009},
     pages = {5-23},
     doi = {10.5802/afst.1227},
     mrnumber = {2561373},
     zbl = {1201.11001},
     language = {en},
     url = {http://www.numdam.org/item/AFST_2009_6_18_S2_5_0}
}
Frey, Gerhard. The Way to the Proof of Fermat’s Last Theorem. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 18 (2009) no. S2, pp. 5-23. doi : 10.5802/afst.1227. http://www.numdam.org/item/AFST_2009_6_18_S2_5_0/

[MF] Modular forms and Fermat’s Last Theorem; ed. G. Cornell, J.H. Silverman, G. Stevens, New York (1997). | MR 1638473 | Zbl 0878.11004

[F1] Frey (G.).— Some remarks concerning points of finite order on elliptic curves over global fields; Arkiv för Mat. 15, p. 1-19 (1977). | MR 457444 | Zbl 0348.14018

[F2] Frey (G.).— Links between stable elliptic curves and certain Diophantine equations; Ann. Univ. Saraviensis, 1, p. 1-40 (1986). | MR 853387 | Zbl 0586.10010

[F3] Frey (G.).— On ternary equations of Fermat type and relations with elliptic curves; in [MF], 527-548. | MR 1638494 | Zbl 0976.11027

[He] Hellegouarch (Y.).— Points d’ordre 2 p h sur les courbes elliptiques; Acta Arith. 26, p. 253-263 (1975). | MR 379507 | Zbl 0264.14007

[Ma] Mazur (B.).— Modular curves and the Eisenstein ideal; Publ. math. IHES 47, p. 33-186 (1977). | Numdam | MR 488287 | Zbl 0394.14008

[Ri] Ribenboim (P.).— 13 Lectures on Fermat’s Last Theorem; New York (1982). | Zbl 0456.10006

[Rib] Ribet (K.).— On modular representations of Gal( ¯/) arising from modular forms; Inv. Math. 100, p. 431-476 (1990). | MR 1047143 | Zbl 0773.11039

[Ro] Roquette (P.).— Analytic theory of elliptic functions over local fields; Hamb. Math. Einzelschriften, Neue Folge-Heft 1, Vandenhoeck und Ruprecht, Göttingen (1969). | MR 260753 | Zbl 0194.52002

[Se1] Serre (J.-P.).— Propriétés galoisiennes des points d’ordre finis des courbes elliptiques; Inv. Math. 15, p. 259-331 (1972). | MR 387283 | Zbl 0235.14012

[Se2] Serre (J.-P.).— Sur les représentations modulaires de degré 2 de G( ¯/); Duke Math. J. 54, p. 179-230 (1987). | MR 885783 | Zbl 0641.10026

[Si] Silverman (J.H.).— The Arithmetic of Elliptic Curves; GTM 106, Berlin and New York (1986). | MR 817210 | Zbl 0585.14026

[Ta] Tate (J.).— The arithmetic of elliptic curves; Inv. Math. 23, p. 179-206 (1974). | MR 419359 | Zbl 0296.14018

[T-W] Taylor (R.), Wiles (A.).— Ring theoretic properties of certain Hecke algebras; Annals of Math. 141, p. 553-572 (1995). | MR 1333036 | Zbl 0823.11030

[W] Wiles (A.).— Modular elliptic curves and Fermat’s Last Theorem; Annals of Math. 142, p. 443-551 (1995). | MR 1333035 | Zbl 0823.11029